Ask a Pharmacist Expert Forum
yeast infection due to antibiotics
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

yeast infection due to antibiotics

So after 4 days of taking my antibiotic I have a yeast infection. Can I treat the yeast infection right away or do I have to wait til I finish the antibiotic?  Afraid that if I try to treat while still on this medication that it won't do any good. Plz help!
Age
:  
21
Sex
:  
Female
Weight
:  
120
Current Medications
:  
Amoxicillin
Drug Allergies
:  
None
Medical Conditions
:  
None
4475871_tn?1355180944
You can treat the yeast infection right away either with over-the-counter or prescription anti-fungal products. If you have a few days of the antibiotic left, I would also recommend you begin taking a pro-biotic supplement, such as acidophillus or even yogurt with cultures to prevent recurrent yeast infection. If your yeast infection continues beyond your antibiotic use, i would recommend for you to follow up with your doctor.
Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank